ITP OpenIR  > 理论物理所科研产出  > SCI论文
Li, C; Deng, WH; Shen, XQ; Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & complex Syst, Lanzhou 730000, Peoples R China.
Exact Solutions and Their Asymptotic Behaviors for the Averaged Generalized Fractional Elastic Models
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
语种英语
关键词Diffusion-equations Anomalous Diffusion Wave-equations
摘要The generalized fractional elastic models govern the stochastic motion of several many-body systems, e.g., polymers, membranes, and growing interfaces. This paper focuses on the exact formulations and their asymptotic behaviors of the average of the solutions of the generalized fractional elastic models. So we directly analyze the Cauchy problem of the averaged generalized elastic model involving time fractional derivative and the convolution integral of a radially symmetric friction kernel with space fractional Laplacian.
2014
ISSN0253-6102
卷号62期号:4页码:443-450
学科领域Physics
收录类别SCI
项目资助者Program for New Century Excellent Talents in University [NCET-09-0438]; National Natural Science Foundation of China [11271173, 11101330]; Starting Research Fund from the Xi'an University of Technology [108-211206]; Shaanxi Provincial Education Department [2013JK0581] ; Program for New Century Excellent Talents in University [NCET-09-0438]; National Natural Science Foundation of China [11271173, 11101330]; Starting Research Fund from the Xi'an University of Technology [108-211206]; Shaanxi Provincial Education Department [2013JK0581] ; Program for New Century Excellent Talents in University [NCET-09-0438]; National Natural Science Foundation of China [11271173, 11101330]; Starting Research Fund from the Xi'an University of Technology [108-211206]; Shaanxi Provincial Education Department [2013JK0581] ; Program for New Century Excellent Talents in University [NCET-09-0438]; National Natural Science Foundation of China [11271173, 11101330]; Starting Research Fund from the Xi'an University of Technology [108-211206]; Shaanxi Provincial Education Department [2013JK0581]
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/15632
专题理论物理所科研产出_SCI论文
通讯作者Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & complex Syst, Lanzhou 730000, Peoples R China.
推荐引用方式
GB/T 7714
Li, C,Deng, WH,Shen, XQ,et al. Exact Solutions and Their Asymptotic Behaviors for the Averaged Generalized Fractional Elastic Models[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2014,62(4):443-450.
APA Li, C,Deng, WH,Shen, XQ,&Deng, WH .(2014).Exact Solutions and Their Asymptotic Behaviors for the Averaged Generalized Fractional Elastic Models.COMMUNICATIONS IN THEORETICAL PHYSICS,62(4),443-450.
MLA Li, C,et al."Exact Solutions and Their Asymptotic Behaviors for the Averaged Generalized Fractional Elastic Models".COMMUNICATIONS IN THEORETICAL PHYSICS 62.4(2014):443-450.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Li, C]的文章
[Deng, WH]的文章
[Shen, XQ]的文章
百度学术
百度学术中相似的文章
[Li, C]的文章
[Deng, WH]的文章
[Shen, XQ]的文章
必应学术
必应学术中相似的文章
[Li, C]的文章
[Deng, WH]的文章
[Shen, XQ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。